# SDR F3LA200700319

- Difficulty date: November 13, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N908FR
- Make and model: Airbus A319-111
- Aircraft serial: 1759
- Aircraft time: 19,058 hours, 8,878 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED BOTTOM OF FLOORBOARD 221FF CORRODED.  REMOVED AND REPLACED FLOOR PANEL 221FF IAW MM 53-12-12-401 AND 53-12-12-400-001.
